# SDR 513NA0009

- Difficulty date: July 30, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 55,149 hours, 22,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER 11 DEF INOP.  PLACED ON MEL 33-51-1.  RELAMPED AND OPS CHECKED OK PER MM 33-50.
